My dad is dying of Colon Cancer.
I ran out of my xanax a week early. What do I say to my Dr tomorrow?
Question posted by Blythe67 on 30 July 2013
Last updated on 2 August 2013 by Anniebananie12
I have to agree with Lara, Blythe! Since I once ran out of my Xanax due to a pharmaceutical error, I know how bad the withdrawal is! I never want to go through it again!
I'm very sorry to hear about your father! I've lost both my parents, so I know how it is.
I'm so sorry about your father, very sad indeed. We all must deal with this sooner or later, if we outlive our parents of course. That fact doesn't make it any easier, though. If you find yourself grieving for a long period of time, you may want to see a grief counselor.
Don't take more than prescribed, because if you run out early you may, if stopping Xanax abruptly, have seizures. Very dangerous, so do be careful and don't take more than prescribed.
If you need more, if the dose your doc prescribed isn't getting the job done, then ask your doctor to up the dosage so you don't ever run out early.
I wish you the best, it's not easy losing a parent.
That you realize now you shouldn't have taken more then he prescribed, but you are so upset over the situation, and you really needed more. That you know you should always check in with him.
- Xanax uses and safety info
- Xanax information for Healthcare Professionals (includes dosage details)
- Side effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.